sexologist-icon
Periods prblem aftr planb
I had sex with my husband on my first day of periods and took unwanted 72 after 8 hrs of sex .but second day my periods stopped .now m concerned about my pregnancy as well as periods .plz tl me when I will get my periods and do this hapens after plan b???
18 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Neelima Deshpande
Sexologist 26 yrs exp Pune
Thank you for your question. Yes your periods have become irregular because of the ipill. You just need to wait till it sorts itself out. The likelihood of pregnancy is low unless you had unprotected intercourse in the previous few weeks as well. There is no such thing as a safe period in young fertile women. If you find that using a condom is erratic or unsuitable you need to see your doctor for more reliable and effective contraception. Best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.